Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 438121, 11 pages
http://dx.doi.org/10.1155/2012/438121
Research Article

Strong Convergence Theorems for the Split Common Fixed Point Problem for Countable Family of Nonexpansive Operators

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 2 March 2012; Revised 15 May 2012; Accepted 21 May 2012

Academic Editor: Nazim I. Mahmudov

Copyright © 2012 Cuijie Zhang and Songnian He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cuijie Zhang and Songnian He, “Strong Convergence Theorems for the Split Common Fixed Point Problem for Countable Family of Nonexpansive Operators,” Journal of Applied Mathematics, vol. 2012, Article ID 438121, 11 pages, 2012. https://doi.org/10.1155/2012/438121.